# SDR SWAA2021081992458

- Difficulty date: July 7, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Bs 540 Lbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-81; CABIN FLOOR STRUCTURE; STA 540; LBL3; FLOOR SUPPORT SPLICE PLATE CRACKED ; / [01] REMOVED CRACKED SUPPORT SPLICE PLATE IAW SRM 51-40-02-0G-0 . VERIFIED NEW SUPPORT SPLICE PLATE AS P/N 143A5240-35 A-TAG WN3739 IAW BOEING DWG 143A0060 REV-; [02] CW STEP 1; [03] LOCATED AND DRILLED ALL ATTACHMENT HOLES IN NEW SUPPORT SPLICE PLATE IAW SRM 51-40-05-0G-0. FOR SAT 540 LBL 3; [04] CW STEP 3 OK TO INSTALL; [05] INSTALLED NEW SUPPORT SPLICE PLATE AT STA 540 RBL 3 IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A0060 REV -; [06] VERIFIED STEP 5; [07] REMOVED CRACKED SUPPORT STA540 IAW SRM 51-40-02-0G-0 .LOCATED ;DRILLED;AND INSTALLED NEW SUPPORT IAW SRM 51-40-05-0G-2 AND SRM 51-40-02-0G-0 ALSO BOEING DWG 143A0060 REV- AND APPLIED CIC IAW AMM 51-21-91-701; [08] C/W STEP 7; [09] AUDIT C/W
